PATRICIA L. HARRIS, PHARM. D.
To the editor: Vance and associates (1) state in their review on bromocriptine, "Hallucinations have been associated with bromocriptine treatment in patients with Parkinson's disease but are not seen in patients receiving it for endocrine indications." Although the vast majority of hallucinations occur in patients receiving bromocriptine in high doses for Parkinson's disease, several cases have been reported recently in which bromocriptine induced hallucinations in patients receiving it for endocrine indications.
Parkes (2) has stated that neuropsychiatric symptoms (including hallucinations) occur in 1% to 2% of patients with hormonal disorders who are treated with bromocriptine, usually in a dosage range
Learn more about subscription options.
Register Now for a free account.
HARRIS PL. Bromocriptine and Hallucinations. Ann Intern Med. 1984;101:149. doi: 10.7326/0003-4819-101-1-149_1
Download citation file:
Published: Ann Intern Med. 1984;101(1):149.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only